# SDR ASAA9910141

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C36745116
- Condition: Dented
- Location: Bs 907-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE RT SIDE OF FUSELAGE STATION 907 TO 1016 STRINGER 20R TO 25R WAS FOUND TO HAVE NUMEROUS DENTS AND GOUGES.  REPAIRED PER SRM 51-10-1.  (M)
